(Institución)/></a>
				</td>
				<td class= (Institución)
   (Nuevo usuario)
Ayuda  | Contacto  |  Castellano English  
 

Dadun > Depósito Académico > Facultad de Ciencias > Departamento de Física y Matemática Aplicada > DA - Ciencias - Física - Artículos de Revista >

Synchronization of Chaotic Structurally Nonequivalent Systems
Autor(es) : Boccaletti, S. (S.)
Valladares, D.L. (D.L.)
Kurths, J. (J.)
Maza, D. (Diego)
Mancini, H.L. (Héctor Luis)
Palabras clave : Materias Investigacion::Física
Fecha incorporación: 2000
Editorial : American Physical Society
ISSN: 1539-3755
Cita: Phys Rev E, 61 (4), pp. 3712-3715
Resumen
Synchronization features are explored for a pair of chaotic high-dimensional bidirectionally coupled structurally nonequivalent systems. We find two regimes of synchronization in dependence on the coupling strength: creation of a lower dimensional chaotic state, and for larger coupling a transition toward a stable periodic motion. We characterize this new state, showing that it is associated with an abrupt transition in the Lyapunov spectrum. The robustness of this state against noise is discussed, and the use of this dynamical property as a possible approach for the control of chaos is outlined.
Enlace permanente: http://hdl.handle.net/10171/1992
Aparece en las colecciones: DA - Ciencias - Física - Artículos de Revista

Ficheros en este registro:
Fichero:  2000.PRE61.4.pdf
Descripción: 
Tamaño:  71,66 kB
Formato:  Adobe PDF
 Visualizar / Abrir 

Los ítems de Dadun están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.